# SDR QMLA2013062513083

- Difficulty date: June 25, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N250KF
- Make and model: Bolkms BK117B2
- Aircraft serial: 7211
- Aircraft time: 10,042 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED FUEL ODOR IN COCKPIT AND CABIN TWO MINUTES AFTER TAKEOFF, LANDED AND CONTACTED MX.  MX VISUALLY INSPECTED ACFT NO DEFECTS WERE NOTED.  ACFT WAS REFUELED TO SAME QTY AT PREVIOUS TAKEOFF, PILOT SIMULATED FLIGHT REGIME AND PROBLEM COULD NOT BE DUPLICATED.  ACFT WAS RETURNED TO SERVICE.
